# SDR FDEA200907132610

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6040C
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING INTERCOSTAL 146N5190-5, WAS PREVIOUSLY REPAIRED AND DOES NOT MATCH UP TO THE NEW FLOORBEAM AT STA 1661, RBL 10. REMOVED INTERCOSTAL, RECIEVED NEW ON MAE TRAV T9/796860,  INSTALLED INTERCOSTAL AND SHEAR WEB, STA 1661, RBL 10, IAW SRM 51-40-05, 51-40-02.  CATEGORY "A", MAJOR REPAIR.
